# SDR ASOA2013111809411

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 26,217 hours, 18,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LFT WING FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AND OPS CHECKED GOOD IAW CMM 33-52-07.
